Balkan University Press ISSN 2671-3500 E-ISSN 2671-3519 EN MK SQ TR Sign in
IJTNS International Journal of Technical and Natural Sciences Submit a manuscript
Research Article
Open access IJTNS 1 (1)

Some New Inequalities for Harmonic Mathieu Series

  1. IBU
IJTNS Volume 1, Issue 1, pp. 1-5 Published 30 June 2020
Find this article inGoogle Scholar
Some New Inequalities for Harmonic Mathieu Series

Abstract

In this paper we derive some new estimates for some class of harmonic Mathieu series, using their integral representations and well known results for the harmonic numbers and the polygamma functions.

Comments

No comments yet. Questions and remarks about the article are welcome.

The editors read comments before they appear.